MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK IV SELECT MACRO 6IN SMARTSITE 25 BOX; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS STATLOCK IV SELECT MACRO 6IN SMARTSITE 25 BOX; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported that there was a crack at the connection of the valve and tubing resulting in backflow of blood onto patient bed and cloting.No other information was provided.

Brand Name
STATLOCK IV SELECT MACRO 6IN SMARTSITE 25 BOX
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9701461
Report Number3006260740-2020-00498
Device Sequence Number1877100
Product Code FPA
UDI-Device Identifier00801741082016
UDI-Public(01)00801741082016
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K980992
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberIV0563
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2020
Initial Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1